Rapper NBA Youngboy suffered from what many are calling a "overdose" - while rapping in the middle of his concert. And it's caught on video.
The 19 year old rapper isn't shy about his drug use - he talks openly about sipping lean and taking pills in his music. And on Thursday night, it looks like his lifestyle caught up with him.
NBA Youngboy was performing on stage, when all of a sudden - he blacked out. His friends had to revive the rapper, and eventually he regained consciousness, but he was clearly disoriented. Those are classic side effects of a drug overdose.
While on stage performing his single "Dope Lamp," NBA Youngboy lost control of his ability to stand up. At first, the energetic rapper is clearly seen turning up, while rehearsing his lyrics over the track playing in the background. Suddenly, he faints and falls into the crowd. It may be simple dehydration or lack of sleep that took over NBA Youngboy, but a video of him standing in the crowd struggling to stand up afterward hints at a different cause.
According to multiple social media accounts, NBA suffered what many are calling an "overdose" related to pills.
The rapper was taken to the hospital, and has recovered completely from the incident.